# SDR AALA202107218415

- Difficulty date: June 30, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 18,246 hours, 6,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frms 69-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:1.026 INCH CRACK ON SHEAR PLATE FROM FR69 TO FR70 AT LEVEL  STR 23L IN  PASSENGER CABIN. REPLACED SHEAR PLATE IAW A321 SRM 51-72-11-911, SRM 51-42-11-801 AND DWG # D53470100.
